# SDR 2000UALA00588

- Difficulty date: October 10, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 7,879 hours, 1,191 cycles
- Engine: Pwa PW4090
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W74002
- Part serial: 98243H5843
- Condition: Failed
- Location: Cockpit
- Part time: 7,879 hours, 1,191 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WINDSHIELD AT 1R  SHATTERED.  DIVERTED DEN.  *S/D*  UAL COMPONENT ENGINEER EVALUATED DISCREPANT WINDOW IN THE SHOP.  THE UPPER INNER BUS BAR (ANTI-FOG LAYER) WAS SEVERELY DETERIORATED ALONG THE FORWARD EDGE WHERE EVIDENCE OF DELAMINATION ALONG THE STRUCTURAL PLIES WERE NOTED.  THE INNER PLY DELAMINATION WAS NOTED TO BE APPROX AT ITS GREATEST DIMENSION (15 INCHES X 2.5 INCHES).  RESISTANCE OF THE BUS BARS WERE MEASURED WITH UPPER BUS BAR RESISTANCE BEING GREATER THAN ALLOWED AT 34 OHMS.  THE EXACT CAUSE OF THE CRACK IS UNKNOWN.  THE WINDOW WILL BE SENT TO PPG FOR FURTHER EVALUATION AND CORRECTIVE ACTION.
